dr hab. Ryszard Andruszkiewicz, prof. UwB : Publikacje

  1. R. Andruszkiewicz, K. Pryszczepko
    On the classification of some classes of Hamiltonian rings
    Acta Math. Hungar. 152 (2017), no. 2, 269-290.
    DOI10.1007/s10474-017-0730-6
  2. R. Andruszkiewicz, M. Woronowicz
    On additive groups of associative and commutative rings
    Quaest. Math. 40 (2017), no. 4, 527-537.
    DOI10.2989/16073606.2017.1302019
  3. R. Andruszkiewicz, M. Woronowicz
    On the square subgroup of a mixed SI-group
    Proc. Edinburgh Math. Soc. (2017), (to appear).
  4. R. Andruszkiewicz, M. Mączyński, K. Pryszczepko
    Imbedding a filial ring with identity
    Comm. Algebra 44 (2016), no. 5, 2067-2074.
    DOI10.1080/00927872.2015.1027401
  5. R. Andruszkiewicz, M. Woronowicz
    A torsion-free abelian group exists whose quotient group modulo the square subgroup is not a nil-group
    Bull. Aust. Math. Soc. 94 (2016), no. 3, 449-456.
    DOI10.1017/S0004972716000435
  6. R. Andruszkiewicz, M. Woronowicz
    Some new results for the square subgroup of an abelian group
    Comm. Algebra 44 (2016), no. 6, 2351-2361.
    DOI10.1080/00927872.2015.1044107
  7. R. Andruszkiewicz, K. Pryszczepko
    On the classification of almost null rings
    Turk. J. Math. 39 (2015), 945-953.
    DOI10.3906/mat-1408-22
  8. R. Andruszkiewicz, M. Woronowicz
    On SI-groups
    Bull. Aust. Math. Soc. 91 (2015), no. 1, 92-103.
    DOI10.1017/S0004972714000641
  9. R. Andruszkiewicz, K. Pryszczepko
    Adjoining an identity to a finite filial ring
    NYJM 20 (2014), 695-710.
  10. R. Andruszkiewicz, K. Pryszczepko
    On the non-torsion almost null rings
    Recent Results in Pure and Applied Mathematics, Podlasie 2014 (A. Gomolińska, A. Grabowski, M. Hryniewicka, M. Kacprzak, E. Schmeidel Ed(s).), Białystok Technical University Publishing Office, 2014, pp. 9-21.
  11. R. Andruszkiewicz, M. Sobolewska
    The powerly hereditary property in the lower radical construction
    Recent Results in Pure and Applied Mathematics, Podlasie 2014 (A. Gomolińska, A. Grabowski, M. Hryniewicka, M. Kacprzak, E. Schmeidel Ed(s).), Białystok Technical University Publishing Office, 2014, pp. 23-31.
  12. R. Andruszkiewicz, M. Woronowicz
    On TI-groups
    Recent Results in Pure and Applied Mathematics, Podlasie 2014 (A. Gomolińska, A. Grabowski, M. Hryniewicka, M. Kacprzak, E. Schmeidel Ed(s).), Białystok Technical University Publishing Office, 2014, pp. 33-41.
  13. R. Andruszkiewicz, M. Woronowicz
    On associative ring multiplication on abelian mixed groups
    Comm. Algebra 42 (2014), no. 9, 3760-3767.
    DOI10.1080/00927872.2013.793697
  14. R. Andruszkiewicz, K. Pryszczepko
    The classification of commutative torsion filial rings
    J. Aust. Math. Soc. 95 (2013), no. 3, 289-296.
    DOI10.1017/S1446788713000281
  15. R. Andruszkiewicz, M. Sobolewska
    Accessible subrings and Kurosh's chains of associative rings
    J. Aust. Math. Soc. 95 (2013), no. 2, 145-157.
    DOI10.1017/S1446788713000268
  16. R. Andruszkiewicz, K. Pryszczepko
    The classification of commutative, noetherian, filial rings with identity
    Comm. Algebra 40 (2012), no. 5, 1690-1703.
    DOI10.1080/00927872.2011.554933
  17. R. Andruszkiewicz, M. Sobolewska
    On the stabilisation of one-sided Kurosh's chains
    Bull. Aust. Math. Soc. 86 (2012), no. 03, 473-480.
    DOI10.1017/S0004972712000068
  18. R. Andruszkiewicz
    On maximal essential extensions of rings
    Bull. Aust. Math. Soc. 83 (2011), no. 02, 329-337.
    DOI10.1017/S0004972710001759
  19. R. Andruszkiewicz, K. Pryszczepko
    On commutative reduced filial rings
    Bull. Aust. Math. Soc. 81 (2010), no. 02, 310-316.
    DOI10.1017/S0004972709000847
  20. R. Andruszkiewicz, K. Pryszczepko
    A classification of commutative reduced filial rings
    Comm. Algebra 37 (2009), no. 11, 3820-3826.
    DOI10.1080/00927870802545703
  21. R. R. Andruszkiewicz, M. Sobolewska
    Commutative reduced filial rings
    Algebra Discrete Math. (2007), no. 3, 18-26.
  22. R. R. Andruszkiewicz
    Metaideals in commutative rings
    Algebra Colloq. 12 (2005), no. 1, 31-39.
  23. R. R. Andruszkiewicz
    Essential cover and closure
    Serdica Math. J. 30 (2004), no. 4, 505-512.
  24. R. R. Andruszkiewicz
    A note on compact elements in the lattice of radicals
    Arch. Math. (Basel) 80 (2003), no. 4, 363-367.
    DOI10.1007/s00013-003-0795-z
  25. R. R. Andruszkiewicz
    Generalized iterated maximal essential extensions of rings
    Algebra Colloq. 10 (2003), no. 1, 109-120.
    DOI10.1007/s100110300014
  26. R. R. Andruszkiewicz
    The classification of integral domains in which the relation of being an ideal is transitive
    Comm. Algebra 31 (2003), no. 5, 2067-2093.
    DOI10.1081/AGB-120018987
  27. R. R. Andruszkiewicz
    On iterated maximal essential extensions of rings
    Algebra Colloq. 9 (2002), no. 3, 241-258.
  28. R. R. Andruszkiewicz, E. R. Puczyłowski
    Accessible subrings and Kurosh's chains of associative rings
    Algebra Colloq. 4 (1997), no. 1, 79-88.
  29. R. R. Andruszkiewicz, E. Puczyłowski
    On commutative idempotent rings
    Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), no. 2, 341-349.
  30. R. R. Andruszkiewicz, E. R. Puczyłowski
    Right fully idempotent rings need not be left fully idempotent
    Glasg. Math. J. 37 (1995), no. 02, 155-157.
    DOI10.1017/S0017089500031050
  31. R. R. Andruszkiewicz
    Subrings generated by accessible subrings
    Comm. Algebra 22 (1994), no. 10, 3669-3677.
    DOI10.1080/00927879408825049
  32. R. R. Andruszkiewicz
    On accessible subrings of associative rings
    Proc. Edinburgh Math. Soc. 35 (1992), no. 1, 101-107.
  33. R. R. Andruszkiewicz
    Kurosh's chains of associative rings
    Glasg. Math. J. 32 (1990), no. 01, 67-69.
    DOI10.1017/S001708950000906X
  34. R. R. Andruszkiewicz, E. R. Puczyłowski
    On filial rings
    Portugal. Math. 45 (1988), no. 2, 139--149.
  35. R. R. Andruszkiewicz
    Finitness conditions induced by properties of maximal commutative subalgebras
    Arch. Math. (Basel) 48 (1987), no. 4, 303-307.
    DOI10.1007/BF01195103
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .